Florida, 2015

Damaging Winds in Florida, August 7, 2015

August 7, 2015 · NWS JAX · 23 events in 9 counties and zones

An active pattern as a mid level trough rotated over the region with a couple of embedded short wave troughs bringing a couple rounds of strong to severe storms across the local area. Best instability was over northeast Florida where more heating occurred prior to storm arrival under SW flow.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

An active pattern as a mid level trough rotated over the region with a couple of embedded short wave troughs bringing a couple rounds of strong to severe storms across the local area. Best instability was over northeast Florida where more heating occurred prior to storm arrival under SW flow. Strong shear was present which favored wind gusts in storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 7, 12:57 PM EST, 3 minutes earlier.

Area forecast discussion, Aug 7, 12:57 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT FRI AUG 7 2015

...STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON...

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED/NUMEROUS SHOWERS AND TSTMS CONTINUE TO DEVELOP THIS
AFTN AS A SHORTWAVE ROTATES ACROSS THE AREA. NOT MUCH IN THE
WAY OF STRONG/SEVERE STORMS YET...HOWEVER WITH SOME DEEP LAYER
SHEAR AND THE LIKELYHOOD OF SOME BOUNDARY INTERACTIONS LATER THIS
AFTN...A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT WITH
GUSTY/DAMAGING WINDS THE MAIN THREAT. ACTIVITY WILL DIMINISH EARLY
THIS EVENING AS THE TROUGH AXIS SHIFTS TO THE SOUTH AND HEATING IS
LOST. MID 70S WILL PREVAIL FOR LOWS TNGT.

SATURDAY...A SURFACE COLD FRONT WILL NUDGE SOUTH TO NEAR THE
FL/GA BORDER BY SATURDAY AFTN. WITH DRIER AIR WORKING INTO
MOST OF SE GA...WILL KEEP POPS ISOLATED AT MOST THERE. WITH DEEPER
MOISTURE ACROSS NE FL...POPS WILL RANGE FROM WIDELY SCATTERED
ALONG THE I-10 CORRIDOR TO MID/HIGH END SCATTERED FOR NORTH
CENTRAL FL. HIGHS WILL RANGE FROM AROUND 90 ACROSS NORTH CENTRAL
FL TO THE MID 90S FOR INLAND NE FL AND SE GA.

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
AREA ON EASTERN SIDE OF STRONG SRN PLAINS UPPER HIGH. MODEL
GUIDANCE SUGGESTS BETTER RAIN CHANCES SOUTHERN AREAS VS. NORTHERN
AREAS...WILL GO WITH 40 POPS SOUTHERN COUNTIES IN OUR FORECAST
AREA...20-30 POP FURTHER NORTH. WARMEST TEMPS WILL BE INTERIOR
PART OF NORTHEAST FL AND SOUTHEAST GA...WILL GO WITH MID 90S
THERE...LWR 90S EASTERN COUNTIES...UPR 80S COAST. NEAR NORMAL
LOWS WILL PREVAIL SUNDAY NIGHT.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MON-WED...SRN PLAINS UPPER HIGH RETROGRADES WESTWARD WHILE TROUGH
DEVELOPS OVER EASTERN STATES...WITH COLD FRONT APPROACHING SRN GA
WED. NOT MUCH PRECIP COVERAGE ANTICIPATED MONDAY...HAVE 30 POP
S...20 POP ELSEWHERE. RAIN CHANCES INCREASE TUESDAY...AND
ESPECIALLY WEDNESDAY WITH APPROACHING FRONT AND UPPER TROUGH OVER
AREA...HAVE LIKELY POPS OVER MUCH OF THE AREA WEDNESDAY. FOR THU-
FRI...PRECIP FOCUS SHIFTS SOUTHWARD...AND HAVE LIKELY POPS SRN
AREAS...50 POP ALONG I-10 CORRIDOR...30-40 ACROSS SE GA.

WITH UPPER TROUGH DEVELOPING OVER THE AREA LATER IN THE WEEK...WOULD
ANTICIPATE A SLIGHT COOLING TREND. LIKELY TO SEE SLIGHTLY ABOVE
NORMAL TEMPS...MID 90S...INTERIOR SE GA/NE FL MON/TUE WITH LOWER
90S FURTHER EAST AND UPR 80S COAST. BY THU/FRI...HIGHS WILL COOL
TO AROUND 90 INTERIOR SE GA/NE FL...WITH UPR 80S FURTHER EAST...MID
80S COAST.

&&

.AVIATION...
WILL USE VCTS FOR ALL SITES THIS AFTN...WITH TEMPO GROUPS
19-22Z FOR PERIODS OF MVFR AND WIND GUSTS TO 30 KT IN THE
STRONGER STORMS. ACTIVITY WILL DIMINISH EARLY THIS EVENING
WITH VFR PREVAILING.

&&

.MARINE...
WINDS HAVE DECREASED A BIT AT BUOY 41008...DOWN TO 15-20 KT
THIS AFTN. HOWEVER...WITH ANOTHER SURGE ANTICIPATED THIS EVENING
WILL KEEP THE SCA FOR WINDS UP FOR THE OUTER WATERS THROUGH
TONIGHT. CONDITIONS WILL IMPROVE SATURDAY...WITH WINDS BECOMING
LIGHT ONSHORE FOR THE LAST HALF OF THE WEEKEND. OFFSHORE WINDS
WILL DEVELOP ONCE AGAIN NEXT WEEK WITH SPEEDS REMAINING UNDER
CAUTION CRITERIA.

RIP CURRENTS: LOW RISK THROUGH SATURDAY WITH OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  75  95 /  20  10  10  20
SSI  77  87  76  87 /  20  20  10  20
JAX  75  94  76  92 /  30  20  10  30
SGJ  77  89  75  88 /  40  40  20  30
GNV  76  92  74  93 /  40  40  20  40
OCF  75  90  74  92 /  50  50  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM EDT SATURDAY FOR
     WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
     20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
     FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL FROM 20 TO 60 NM.

&&

ALLEN/WOLF
Hazardous weather outlook, Aug 7, 9:40 AM EST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 AM EDT FRI AUG 7 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-081000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-1040 AM EDT FRI AUG 7 2015

...SLIGHT RISK OF SEVERE STORMS TODAY...

...SMALL CRAFT ADVISORY IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS STORMS WILL SHIFT SOUTHEAST ACROSS THE AREA
TODAY. STRONG STORMS WILL BE POSSIBLE...WITH A SLIGHT RISK OF SEVERE
STORMS THIS AFTERNOON. GUSTY TO LOCALLY DAMAGING WINDS WILL BE THE
MAIN THREAT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE OFFSHORE
WATERS DUE TO SOUTHWEST TO WEST WINDS OF 20 TO 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE SATURDAY THROUGH
TUESDAY. AN INCREASE TO NUMEROUS THUNDERSTORM ACTIVITY IS
EXPECTED ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 7, 12:27 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT FRI AUG 7 2015

FLZ020-022>024-GAZ150-162>164-071800-
INLAND NASSAU FL-BAKER FL-COLUMBIA FL-HAMILTON FL-CHARLTON GA-
CLINCH GA-ECHOLS GA-WARE GA-
127 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER...EASTERN
HAMILTON...NORTHWESTERN NASSAU...NORTHEASTERN COLUMBIA...SOUTHEASTERN
WARE...CENTRAL CHARLTON...SOUTHERN CLINCH AND ECHOLS COUNTIES UNTIL
200 PM EDT...

AT 126 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
STEPHEN FOSTER STATE PARK TO 9 MILES WEST OF NEEDMORE...AND MOVING
SOUTHEAST AT 35 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...HILLIARD...FOLKSTON...JENNINGS...FARGO...STEPHEN FOSTER
STATE PARK...STATENVILLE...HOMELAND...BELMONT...NEEDMORE AND MAYDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3079 8313 3085 8309 3085 8301 3088 8297
      3098 8234 3075 8178 3037 8281 3063 8314
TIME...MOT...LOC 1726Z 295DEG 32KT 3091 8244 3071 8283

WALSH
Special weather statement, Aug 7, 12:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT FRI AUG 7 2015

FLZ124-125-071800-
COASTAL DUVAL FL-COASTAL NASSAU FL-
134 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU COUNTY UNTIL
200 PM EDT...

AT 133 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
YULEE...OR NEAR FERNANDINA BEACH...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FERNANDINA BEACH AND YULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3050 8147 3048 8146 3055 8164 3056 8164
      3067 8158 3069 8146 3066 8148 3066 8147
      3068 8146 3070 8143 3052 8144 3055 8147
      3059 8146 3057 8148 3054 8147 3057 8149
      3057 8151 3048 8141 3047 8141
TIME...MOT...LOC 1733Z 283DEG 18KT 3060 8153

WALSH
Special weather statement, Aug 7, 12:57 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT FRI AUG 7 2015

FLZ021>023-025-030>033-035-036-071830-
ALACHUA FL-BAKER FL-BRADFORD FL-INLAND DUVAL FL-GILCHRIST FL-CLAY FL-
ST. JOHNS FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
157 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR UNION...BRADFORD...SOUTHERN
BAKER...CLAY...SOUTHEASTERN SUWANNEE...NORTHEASTERN GILCHRIST...
SOUTHWESTERN DUVAL...WEST CENTRAL ST. JOHNS...SOUTHERN COLUMBIA AND
NORTHWESTERN ALACHUA COUNTIES UNTIL 230 PM EDT...

AT 156 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CECIL FIELD TO
ICHETUCKNEE SPRING...AND MOVING EAST AT 30 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...STARKE...LAKE
BUTLER...RAIFORD...MIDDLEBURG...WORTHINGTON SPRING...ICHETUCKNEE
SPRING...FRUIT COVE...MANDARIN...COLUMBIA...ALACHUA...HIGH SPRINGS...
FORT WHITE...WORTHINGTON SPRINGS...GROVES...OAKLEAF PLANTATION...
UPLAND PINES AND SWITZERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3019 8160 2999 8160 2980 8232 2977 8277
      3003 8299 3030 8190
TIME...MOT...LOC 1756Z 273DEG 28KT 3024 8181 2998 8279

WALSH

The radar

The Jacksonville radar (KJAX), 32 km away, was scanning. The volume nearest the first event began at 18:02 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Duval

When
August 7, 1:00 PM EST
Where
Duval County, 3.01 mi SSW of Jacksonville Hgts
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
30.210, -81.800

A tree was blown down along Collins Road between Blanding Blvd and Roosevelt Blvd. The cost of damage was estimated.

Thunderstorm Wind, Duval

When
August 7, 1:00 PM EST
Where
Duval County, 3.51 mi S of Wesconnett
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
30.200, -81.760

A large tree was blown down at 8100 West Coralberry Lane. The cost of damage was estimated.

Thunderstorm Wind, Nassau

When
August 7, 1:16 PM EST
Where
Nassau County, 1.5 mi NNW of Hilliard Airpark
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.700, -81.910

A tree was blown down at County Road 108 and 2 miles west of Highway 1.

Thunderstorm Wind, St. Johns

When
August 7, 2:00 PM EST
Where
St. Johns County, 0.91 mi SE of Picolata
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
29.910, -81.590

A large tree was blown down near the intersection of County Roads 13 and 208. The time of damage was based on radar data.

Thunderstorm Wind, Nassau

When
August 7, 2:03 PM EST
Where
Nassau County, 1.5 mi NNW of Hilliard Airpark
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.700, -81.910

A tree was blown down at County Road 108 and 2 miles West of Highway 1.

Thunderstorm Wind, St. Johns

When
August 7, 2:10 PM EST
Where
St. Johns County, 2.74 mi NE of Orangedale
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.050, -81.590

A power line was blown down along Greenbrier Road. The time of damage was based on radar data.

Thunderstorm Wind, Hamilton

When
August 7, 3:15 PM EST
Where
Hamilton County, 1.19 mi E of Avoca
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.580, -83.000

Numerous large trees down across Highway 41.

Thunderstorm Wind, Suwannee

When
August 7, 3:17 PM EST
Where
Suwannee County, 5.89 mi NE of Obrien
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.090, -82.860

Trees were blown down across the road at 21412 51st Drive.

Thunderstorm Wind, Suwannee

When
August 7, 3:20 PM EST
Where
Suwannee County, 4.67 mi ENE of Obrien
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.060, -82.860

Four trees were blown down along 57th Road south of 216th Street.

Thunderstorm Wind, Hamilton

When
August 7, 3:45 PM EST
Where
Hamilton County, Genoa
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.400, -82.830

Trees were blown down near Genoa along Highway 41. The time of damage was based on radar.

Thunderstorm Wind, Hamilton

When
August 7, 3:50 PM EST
Where
Hamilton County, 1.51 mi NNW of White Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.350, -82.760

A tree was blown down just north of White Springs. The time of damage was based on radar.

Thunderstorm Wind, Suwannee

When
August 7, 4:00 PM EST
Where
Suwannee County, 4.67 mi ESE of Obrien
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.000, -82.860

Power lines were blown down across a yard.

Thunderstorm Wind, Columbia

When
August 7, 4:15 PM EST
Where
Columbia County, 4.83 mi W of Lake City
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.190, -82.710

Large tree limbs were blown down at Savannah Circle and Colquitt Way. The time of damage was based on radar.

Thunderstorm Wind, Columbia

When
August 7, 4:22 PM EST
Where
Columbia County, 3.45 mi S of Watertown
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.130, -82.600

Trees were blown down near County Club Hammock Road near County Road 252.

Thunderstorm Wind, Suwannee

When
August 7, 4:30 PM EST
Where
Suwannee County, 2.16 mi NNW of Obrien
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.060, -82.940

Trees were blown down along north bound Highway 129 near Obrien.

Thunderstorm Wind, Union

When
August 7, 4:55 PM EST
Where
Union County, 3.01 mi SSW of Lake Butler
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.980, -82.350

Trees were blown down along SW 73rd way. The time of damage was based on radar.

Thunderstorm Wind, Bradford

When
August 7, 4:55 PM EST
Where
Bradford County, 1.83 mi SW of New River
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.950, -82.290

A tree was blown down along SW 144th Avenue. The time of damage was based on radar.

Thunderstorm Wind, Suwannee

When
August 7, 5:00 PM EST
Where
Suwannee County, 9.08 mi E of Branford
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.990, -82.780

A tree was blown down across the road at 1914 256th Street.

Thunderstorm Wind, Suwannee

When
August 7, 5:05 PM EST
Where
Suwannee County, 4.15 mi ESE of Branford
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.940, -82.870

A tree was blown down at 288th Street.

Thunderstorm Wind, Gilchrist

When
August 7, 5:10 PM EST
Where
Gilchrist County, 9.84 mi N of Williford
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.920, -82.830

A tree was blown down across 45th Road and River Run Road.

Thunderstorm Wind, Gilchrist

When
August 7, 5:30 PM EST
Where
Gilchrist County, 7.2 mi E of Williford
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.780, -82.680

Trees were blown down along NE 80th and NE 24th Loops.

Thunderstorm Wind, Gilchrist

When
August 7, 5:45 PM EST
Where
Gilchrist County, 2.77 mi ESE of Tyler
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.630, -82.730

Trees were blown down across State Road 26 near the Gilchrist and Alachua county line.

Thunderstorm Wind, Gilchrist

When
August 7, 5:55 PM EST
Where
Gilchrist County, 2.16 mi SSW of Trenton
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.590, -82.830

Trees were blown down along 100th Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598873, 598874, 598888, 598879, 598875, 598880, 598876, 598893, 598892, 598877, 598878, 598894, 598882, 598881, 598895, 598886, 598887, 598891, 598889, 598890, 598884, 598883, 598885.